Besov regularity of inhomogeneous parabolic PDEs
Cornelia Schneider () and
Flóra Orsolya Szemenyei ()
Additional contact information
Cornelia Schneider: Friedrich-Alexander-Universität Erlangen-Nürnberg
Flóra Orsolya Szemenyei: Friedrich-Alexander-Universität Erlangen-Nürnberg
Partial Differential Equations and Applications, 2023, vol. 4, issue 5, 1-61
Abstract:
Abstract We study the regularity of solutions of parabolic partial differential equations with inhomogeneous boundary conditions on polyhedral domains $$D\subset \mathbb {R}^3$$ D ⊂ R 3 in the specific scale $$\ B^{\alpha }_{\tau ,\tau }, \ \frac{1}{\tau }=\frac{\alpha }{3}+\frac{1}{p}\ $$ B τ , τ α , 1 τ = α 3 + 1 p of Besov spaces. The regularity of the solution in this scale determines the order of approximation that can be achieved by adaptive numerical schemes. We show that for all cases under consideration the Besov regularity is high enough to justify the use of adaptive algorithms. Our results are in good agreement with the forerunner (Dahlke and Schneider in Anal Appl 17:235–291, 2019), where parabolic equations with homogeneous boundary conditions were investigated.
Keywords: Parabolic problems; Adaptive methods; Besov spaces; Weighted Sobolev spaces; Mixed weights; Domain of polyhedral type; Banach-space valued function spaces; Inhomogeneous boundary conditions; 35B65; 35K35; 35K05; 35B45; 35D30 (search for similar items in EconPapers)
Date: 2023
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://link.springer.com/10.1007/s42985-023-00262-y Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:pardea:v:4:y:2023:i:5:d:10.1007_s42985-023-00262-y
Ordering information: This journal article can be ordered from
https://www.springer.com/journal/42985/
DOI: 10.1007/s42985-023-00262-y
Access Statistics for this article
Partial Differential Equations and Applications is currently edited by Zhitao Zhang
More articles in Partial Differential Equations and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().